MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM® 3.0 INTERFACE; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM® 3.0 INTERFACE; STIMULATOR, NERVE
Model Number 8253200RF
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of medical devices: information references the main component of the system.Other relevant device(s) are: product id: 8253001rf, serial/lot #: (b)(4), ubd: n/a, udi#: (b)(4), 510k number - k083124.(b)(4) (nim 3.0 patient interface): no product analysis results available.Device evaluation anticipated but not yet begun.(b)(4) (nim 3.0 mainframe): the product analysis indicates that the reported issue could not be duplicated.A 24-hour burn-in testing was performed.There was no fault found with the device.The device tested and passed all manufacturing specifications.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reported that the device was working intermittently.There was no patient impact.
 
Additional Manufacturer Narrative
The product analysis indicates the patient interface came in with broken cable clip and patient interface pcb failure.The reported issue was confirmed.The p/i pcb board was replaced due to failure.The broken cable clip was also replaced.The patient interface was repaired and successfully tested to specifications.If information is provided in the future, a supplemental report will be issued.

Brand Name
NIM® 3.0 INTERFACE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key7561975
Report Number1045254-2018-00227
Device Sequence Number1277595
Product Code ETN
UDI-Device Identifier00643169782501
UDI-Public00643169782501
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253200RF
Device Catalogue Number8253200RF
Device Lot Number68300600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/03/2018
Supplement Date Received by Manufacturer06/07/2018
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1